# SDR COMA2010122450263

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 34,851 hours, 30,188 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1603B
- Condition: Faulty
- Location: Te Flap
- Part time: 19,342 hours, 16,055 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF JFK RECEIVED A FLAPS FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO JFK, LANDED SAFELY.  REPLACED THE LEFT WING BRAKE POSITIONING SENSING UNIT (BPSU).
